# SDR TRBA2011062

- Difficulty date: May 28, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,057 hours, 31,378 cycles
- Engine: Pwa PW127
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL MASTER WARNING ENG ON CAP UNNABLE TO RESET AND OBTAIN A CLEAN CONFIG TEST.  RUN UP RT ENGINE IAW AMM 72-00-00.  FOUND OK.
